# SDR AALA202504242936

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 33,237 hours, 13,734 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER CLOSING THE MAIN CABIN DOOR, FLIGHT ATTADNENT REPORTED WIRE HANGING FROM SLIDE. REINSTALLED WIRE AT SIDE LOWER POUCH FORWARD DOOR SLIDE. PER AMM 25-66-01.
